Tuesday, August 23, 2005

19th Week(22/08/05-28/08/05) Injection 19

This Monday was my 19th injection day. This time it was not very smooth. First of all it was very hard to find the injection site. My tummy is full of tiny injection marks. They are not very big and not hurting at all but it was hard to find the free site. My wife teases me and says your tummy is like a pin cushion and laughs.
Because I did not want to extend the area of injection sites on my tummy, so I decided to put the injection in between the two old sites. When I put the injection in it was hurting a lot and after the blood came out. But the rest of the things were ok. No major side effects. Every thing is going well and I thank God for that. God bless every one.

5 Comments:

At 12:15 PM, Blogger MartinB said...

Hi Ijaz,
You can use the area on the tops of your thighs for injections. (The area that faces upwards when you are sitting down.) Use a band about two inches wide, and stay away from the sides. Give your tummy a break, and use alternate legs!
Martin

 
At 2:45 AM, Blogger ijaz ahmad said...

Hi Martin,

thanks for your advice. i will think about ususing the thighs next time.i hope you are doing well.

all the best.
Ijaz

 
At 5:53 AM, Blogger Sue, Toronto said...

Hi Ijaz,

Not sure how far you're going on the tummy, but I definitely extended the injection region to include fatty tissue over towards the sides of my abdomen, watching out for the appearance of blood vessels while selecting a site. Agree that as the end approaches, the remaining sites become somewhat scarce! Great to hear that you are doing so well. Not long to go now. Sue

 
At 10:35 AM, Blogger Ron Metcalfe said...

Hi Ijaz
Doesn't sound like my tummy - I still have a collection of fading and vivid red splotches everywhere. I wonder if they will ever disappear!

Glad to hear it's going well - not many more to go. Wish you well and all the best
Ron

 
At 1:28 AM, Blogger ijaz ahmad said...

Hi Sue And Rone,

Thank you for your advice. i am reviewing the injection sites and i will take care next time.

i hope you are doing well.
with best wishes.
Ijaz

 

Post a Comment

<< Home